# SDR USAA2014061200002

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 21,617 hours, 2,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ASSIST BOTTLE LOW, APPROX 1750 PSI.  MAINTENANCE SERVICED & LEAK CHECKED 2R ASSIST BOTTLE.
